Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 11, Issue 2, 2009
Metadata
 

On the stabilization problem for nonholonomic distributions
Ludovic Rifford and Emmanuel Trélat
pp. 223–255
Abstract | Full-Text PDF (313 KB) | Metadata

Convergence of singular integrals with general measures
Pertti Mattila and Joan Verdera
pp. 257–271
Abstract | Full-Text PDF (163 KB) | Metadata

Three-space problems for the approximation property
A. Szankowski
pp. 273–282
Abstract | Full-Text PDF (139 KB) | Metadata

Strong spectral gaps for compact quotients of products of PSL(2,ℝ)
Dubi Kelmer and Peter Sarnak
pp. 283–313
Abstract | Full-Text PDF (314 KB) | Metadata

Polarizations of Prym varieties for Weyl groups via abelianization
Christian Pauly and Christoph Scheven
pp. 315–349
Abstract | Full-Text PDF (304 KB) | Metadata

Convergence of a two-grid algorithm for the control of the wave equation
Liviu I. Ignat and Enrique Zuazua
pp. 351–391
Abstract | Full-Text PDF (521 KB) | Metadata

Cycles on algebraic models of smooth manifolds
Wojciech Kucharz
pp. 393–405
Abstract | Full-Text PDF (164 KB) | Metadata

Cambrian fans
Nathan Reading and David E. Speyer
pp. 407–447
Abstract | Full-Text PDF (383 KB) | Metadata